# SDR FDEA201201220305

- Difficulty date: January 22, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975207
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC RT SEAT TRACK 4 R OTBD FLANGE FRAME 28 HAS 1" SQUARE CORROSION AFTER CORROSION REMOVAL AREA FOUND TO BE OUT OF LIMITS.  ORIGINAL ALLOWABLE MAX   DAMAGE IS 0.12 AFTER REMOVAL IS 0.017.  CUT SECTION OF SEAT TRACK OUT AT MDCC RT 4R  OTBD FLANGE FR 26-FR 30 ALONG WITH THE REMOVAL OF 2 EA PRODUCTION SPLICES AND 4 EA SPLICE CHANNELS.  FABBED NEW SEAT TRACK AND 2 EA SPLICES.  ALL PARTS  INSTALLATED ON ACFT IAW SRM 53-10-16 AND 51-21-10 AND 51-75-10.
